# SDR USAA001805

- Difficulty date: October 24, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 31,600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.375 INCH, FUSE EXT SKIN STATION 727D, STRINGER 23R.  INSTALLED DOUBLER PER TR 53-60-03.  (M)
